sexologist-icon
Periods problem
Am working in IT concern. getting periods twice a month . its making to get more stress than other days. also getting more stomach pain. is there any tablets without having any side affects to stop the stomach pain during periods.
118 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello,you have dysmenorrhea and polymennorhe. You must go for complete evaluation to know the cause for this . It could be due to harmonal imbalance, endometrosis , thyroid problem and others . Oral contraceptives pills are used to regularise periods with minimal bleeding . You must maintain healthy body amd mind. Consult gynaecologist for evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.